The Face Becomes Dry And Blotchy After Using Facial Soap?

Illustration of The Face Becomes Dry And Blotchy After Using Facial Soap?
Illustration: The Face Becomes Dry And Blotchy After Using Facial Soap? manrepeller.com

I want to ask, I have a zit problem. Previously I used JF sulfur, but eventually my skin became dry. And now I use holly green soap, but my zits increase with each use, my face aches whether or not I’m right. Incidentally, I haven’t PMS either. Are these acne factors yet PMS or from holly soap

1 Answer:

Good evening Selvi, thank you for asking on HealthReplies.com.

Acne is basically not a condition that only arises due to PMS, because basically an acne can occur at any time if there is a blockage and bacterial infection of the oil glands on the face. In addition, in addition to the information that needs to be known also that STDs are only a collection of many symptoms that may arise and may not occur in women who will experience menstruation, and this condition cannot be used as a reference whether you will experience menstruation or not .

If you see your complaints during the use of green soap there are several possibilities that can cause these complaints such as:

Allergic reactions to soap Skin that is in a sensitive state Reactions that arise due to facial injuries and others Therefore, you should consult further about acne problems and also other complaints that you are experiencing now with a skin specialist to get an examination and further treatment that is more in line with your current situation. You should also now stop using the soap for a while until there is further advice from your doctor about its use, and avoid using soap or other skincare that is thought to cause the same complaints as the green soap you are using. It is also recommended to use a facial moisturizer every day, especially if you feel your skin is dry and also feels sore.

I hope this helps.

: by

Related Question

Safety Use Of Ointments For Pregnant Women?

Safety Use Of Ointments For Pregnant Women?

(1 year ago)

I want to ask, is ointment seriti safe to use for mother hamill ??...

Can I Buy A Retainer Online To Replace A Retainer From A Lost Doctor?

Can I Buy A Retainer Online To Replace A Retainer From A Lost Doctor?

(1 year ago)

I want to ask a few days ago I used a dental retainer from the dentist because it was disrupted. I just lost it yesterday night. Can I use a retainer who bought online...

The Body Always Has A Fever After Swimming?

The Body Always Has A Fever After Swimming?

(1 year ago)

excuse me want to ask, I like to swim or exploer the water. but why yes after swimming, my body is always hot or feverish and sick, thanks for the answer...

Leave a Reply

Your email address will not be published. Required fields are marked *